U.S. doctors online nowAsk doctors free
Terre Haute, IN
A 21-year-old female asked:

I have had the mirena (levonorgestrel) for 2 years now and have my period monthly and just got off my last period 2 weeks ago and am cramoing bad. i feel movement in my stomach from time to time what could this mean?

1 doctor answer1 doctor weighed in
Dr. Michael Fox
Fertility Medicine 36 years experience
Movement is bowel : Missed the movement part. Movement is not related to pregnancy unless you are 20+ weeks and you would see uterine enlargement and know you were pregnancy at that stage. Movement is related to bowel hyperactivity which is related to hormones and prostaglandins related to bleeding.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 1, 2012

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.